# SDR FDEA201611094242

- Difficulty date: November 9, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR CORROSION FOUND ON LOWER GATE,  CORROSION BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02.    THE GATE WAS REPLACED IAW CMM 52-11-05 REV.120,  AND AMM 52-11-38-4 REV.117
